# SDR 04FDEA02623

- Difficulty date: September 3, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, O/B FLAP I/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, I/B BORE FOUND CORRODED.  RT WING, O/B FLAP I/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, I/B BORE   CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4, ORIGINAL DIAMETER=1.093 INCH, FINAL DIAMETER=1.125 INCH, AND REPAIRED AS PER EA NR 1-5750-80340, TITLE: WINGS, RT OUTBOARD FLAP, I/B  (FLAP SIDE) BRACKET PIVOT AND ACTUATOR BORES, CORROSION REMOVAL AND REPAIR.
